# SDR MASA200601729

- Difficulty date: June 30, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 4,811 hours, 3,436 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6398 PHX - RIGHT EMERGENCY DOOR MESSAGE.  MX CLEANED AND LUBED.
